# SDR 96ZZZX3550

- Difficulty date: March 27, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N101TU
- Make and model: Trnsqp KR03A
- Aircraft serial: 0405KP
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Hole Seals
- Condition: Detached
- Location: Spoiler Box
- Part time: 326 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

COTTON PATCHES GLUED TO THE FLANGED HOLES TO SEAL THE INSIDE OF THE WING AT THE SPOILER/SPEED BRAKE AREA WERE FALLING OUT.  THE AIRCRAFT AT TIME OF ITS FIRST ANNUAL HAD LOST THREE-FOURTHS OF THE SEALS IN BOTH SPOILER BOXES.  THESE COVERS PREVENTED TURBULENT AIR FROM ENTERING THE INSIDE OF THE FABRIC COVERED SECTIONS OF THE WINGS DURING SPOILER DEPLOYMENTS. SUBMITTER STATED THE CONTINUED OPERATION WITHOUT THE COVERS MAY AT SOME POINT CAUSE THE FABRIC COVERING TO DISBOND FROM THE RIBS.  NOTE:  THE MANUFACTURER DOES NOT USE RIB STITCHING ON THIS AEROBATIC CAPABLE AIRCRAFT.
